Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 498 / 1064

yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@anotherone92 Did you consider liquid liposomal glutathione along with the zinc and quercetin? I was taking the glutathione and quercetin three times a day when I first started. Yes, its a lot but it helped. A week and a half is when I noticed improvements. 


ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 11 months ago
Posts: 46
 

@yoki I've read a lot about that too, I'm just conscious of taking too much at once at a time where my body feels so volatile. Wouldn't normally be this cautious but I'm pretty sure I've developed health anxiety as a result of this entire ordeal!


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 
Posted by: @anotherone92

@yoki I've read a lot about that too, I'm just conscious of taking too much at once at a time where my body feels so volatile. Wouldn't normally be this cautious but I'm pretty sure I've developed health anxiety as a result of this entire ordeal!

Perfectly understandable. I was at a point where I was willing to try anything. Apart from the zinc, I didn't see any articles about adverse effects if the quercetin and glutathione were taken in high dosages. The quercetin does upset my stomach so it's recommended to take it with food. But for the glutathione, it's better absorbed on an empty stomach. It made timing 3 daily doses a bit tricky.


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@hippo33 so glad to hear you're feeling better. I recall you and I started posting on this forum around the same time, many months ago 😀


ReplyQuote
creativecat
(@creativecat)
Active Member
Joined: 9 months ago
Posts: 17
 

@yoki I'm happy to hear your symptoms improved.   Six months is a long time, but it's a relief to know they didn't go on forever.  May I ask if they gradually resolved or disappeared all at once?  And if it was gradual, about what month did you start feeling improvement?  Thanks again!  Hope everything resolves soon.


ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 10 months ago
Posts: 43
 

For those who have been following the forum for a long time There is still more and more testimony on healings. Before there were only people describing their symptoms. It takes a long time to heal, for sure, but it gives hope ... Personally, after 6 weeks, I experienced the first week as normal. Unfortunately today the brain fog and headaches are back. But I remain positive.


ReplyQuote
sajlent
(@sajlent)
Active Member
Joined: 9 months ago
Posts: 42
 

For those who are desperate about this situation.. just try with Singulair 10 mg pills.

Take one pill one hour before sleep for 5 days.. then continue with some suplement like this 2-3x day for month an continue 1x day as long as you need it..

https://withfoodandlove.com/turmeric-honey-super-booster/

Personaly I buy this.. but dont know name of that product in your country.. search something anti inflamatory.. 

product I have used is mixed honey, turmeric, cinnamon, chorokot seeds, ginger and propolis. 

You can take black coffe or green tea without shugar in meantime.. 

You should feel better in couple of days.. 

and I think this is last time I said this..

I wish you luck..


ReplyQuote
jenpoeg
(@jenpeg)
New Member
Joined: 9 months ago
Posts: 3
 

Hi Lynn. I'm in the uk and have been having pins/needles since my first Az jab in April.I also have strange fluttering/tingling feelings running up and down my limbs, torso and head which began suddenly a few days after my jab. Like you I'm waiting for neurology but am told its a long wait. i also think its affecting my blood vessels as purply red patches have begun appearing on my lower leg. My GP has arranged a rare face to face appointment this coming Thursday so here's hoping. I will post an update on here. Wishing you and everyone well


ReplyQuote
Hippo33
(@hippo33)
Active Member
Joined: 1 year ago
Posts: 23
 

@heybro 

I don’t think I’d call them severe but definitely worrisome! They were mostly in my legs hands and shoulders. Sometimes my head would shoot straight back. I still have minor twitches mostly in my legs. 


Sfbayareavaccine (V1 1/27/21 V2 3/1/21)
(@sfbayareavaccine)
Active Member
Joined: 11 months ago
Posts: 26
 

@priyaraghu apologies for the delayed response, my shortness of breathe seemed to mostly subside after about a month…occasionally I will still notice it a little bit. How are you feeling now?


NowDizzy liked
ReplyQuote
Sfbayareavaccine (V1 1/27/21 V2 3/1/21)
(@sfbayareavaccine)
Active Member
Joined: 11 months ago
Posts: 26
 

@thenystagmus late response here, didn’t get an alert for this…I tried to update the post to show dizziness as that was the main reason I came to this forum! I have been receiving treatment for about two months now after getting the cytokines panel done and it showing my covid LH score at about 1.65 (should be below .6). On my second round of treatment of ivermectin, pravastatin and prednisone. Let me know if you have any questions. 
I have good days and not so good days, still feel inflammation in my body but many of my side effects have subsided.


ReplyQuote
Sfbayareavaccine (V1 1/27/21 V2 3/1/21)
(@sfbayareavaccine)
Active Member
Joined: 11 months ago
Posts: 26
 

@gingerjones delayed reply! I didn’t get any notice on these responses! 
good to know about the intermittent fasting! I am also going to try and do a clean eating cleanse from the “medical medium” that should help with inflammation. 


ReplyQuote
Sfbayareavaccine (V1 1/27/21 V2 3/1/21)
(@sfbayareavaccine)
Active Member
Joined: 11 months ago
Posts: 26
 

Hey y’all,
it has been a bit but I have good days and bad days. Lots to read here so I will keep it short from my last post.

1. I had a cytokines panel done from covidlonghaulers.com which showed inflammation and a LH score of 1.65 (score should be under .6), doctor prescribed treatment of ivermectin, pravastatin (for inflammation) and prednisone in a two week dosing period. Completed that and some/most symptoms went away.

2. Some symptoms that have re-presented, groin discomfort, tinnitus, some lightheadedness, muscle twitching, ears turn red and warm in afternoon.

3. Back on treatment for another two weeks, started Thursday. Also still taking supplement group suggested from here and from doctor (L-glutathione, zinc quercetin, Zyrtec, multivitamin, vitamin D and C, Zinc and CoQ10)

4. Going back to anti inflammatory diet this week.


ReplyQuote
Sfbayareavaccine (V1 1/27/21 V2 3/1/21)
(@sfbayareavaccine)
Active Member
Joined: 11 months ago
Posts: 26
 

@hippo33 I am about in the same boat as you, it has been 5 months since my second shot, lots of supplements and treatment but I feel significantly better. I also have muscle twitches and some inflammation in my body, but I can do all of the activities I was doing prior to getting these side effects.


NowDizzy liked
ReplyQuote
KMC
 KMC
(@kailyn)
New Member
Joined: 1 year ago
Posts: 2
 

@cguillory24 I had my first dose on April 15. I haven’t had hearing loss, but I have had head pressure, fullness, and dizziness like you described (the room moved around me…sometimes I felt like I was on a raft out at sea in a storm with the worst hangover of my life! I could barely function. Not great with 3 kids to chase). Scary to say the least considering I was a healthy 35 year old with no health issues. My doc was great - she was sure it was a reaction (but still did blood tests and an EKG to rule out anything else). She prescribed me a high dose of zofran (the dizziness made me nauseous regularly) and a low dose of Xanax - which sounded so weird to me (I have no history of anxiety). She said the Xanax creates little “caps” for the spikes on the proteins (which are what cause the issues). I started by taking the meds 3 times a day. I’d wake up slightly dizzy, but really didn’t notice anything otherwise! It’s been over 4 months and I’ve been able to work myself down to only needing meds once a day. I wake up dizzy, but the rest of the day I’m fine! She also suggested gaining weight - she said a lot of those with similar symptoms have low body fat so she wanted to see me gain 4-6 lbs. it took a while, but I did and I do think that’s why I was able to lower meds. I’m not out of the woods yet, but I’m hopeful I’ll get there. I did not get my second dose and at this point don’t plan to. 


ReplyQuote
Page 498 / 1064